MathSciNet Relay Station
MathSciNet bibliographic data
MR1145580 11B65 (05A19 05A30 33D99)
Wilf, Herbert S.; Zeilberger, Doron Rational function certification of multisum/integral/"$q$'' identities. Bull. Amer. Math. Soc. (N.S.) 27 (1992), no. 1, 148–153.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement